# SDR FDEA201907161572

- Difficulty date: July 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 79,524 hours, 30,719 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196916
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  773     27-80  4178     16JUL19  BUF  OPEN  U  LOGPAGES:2977364  AFTER TAKEOFF WHEN CLIMBING OUT FLAPS INDCATORS  STOPPED BETWEEN 1 AND THE UP POSITION, WITH FLAP  HANDLE IN UP POSITION. NO EICAS INDICATIONS. PUT FLAP HANDLE TO 1 AND LE SLAT DISAGREE EICAS ILLUMINATED. COMPLIED WITH QRH AND RETURNED TO AIRPORT.  ALSO HAS FLAP/SLAT ELE STATUS MESSAGE. ACCOMPLISHED TECH TIP 18-0044 AND FIM 27-81-00-815 F/T 803 FIG 104. #1 FSEU BITE DISPLAYED A LEFT SLAT XMT FAULT AND # 2 FSEU BITE  DISPLACED SLAT SYSTEM FAULT BALL. RESOLVER INPUTS FOR THE SLATS AND FLAPS ON THE THE LEFT AND RIGHT SIDE DISPLAYED WITHIN IN LIMITS. SLAT PDU TORQUE LIMITERS WERE NOT TRIPPED. REMOVED AND REPLACED LEFT SIDE SLAT POSITION TRANSMITTER PER AMM 27-88-01-4. ACCOMPLISHED OPS CK OF THE SLATS AND FLAPS WITH THE HYDRAULIC SYSTEM AND WITH THE ELECTRIC SYSTEM. NO FAULTS OR WARNINGS NOTED. OK FOR SERVICE.
